| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio replaced the device's battery pins as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off during a patient event.There were no reports of any adverse effects to the patient as a result of the reported issue.